# SDR ASAA1159016

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 11,727 hours, 3,829 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 005083
- Condition: Failed
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED.  CONTINUOUSLY CYCLE OFF THEN ON.  CONFIRMED PROBLEM.  RT FMC BITE SENSOR PAGE SHOWS "MISMATCH" FOR FMC.  REMOVED & REPLACED RT FMC COMPUTER REF MM 34 61 02 000 801 & 34 61 02 400 801.  OPS NML PER MM 34 61 00 710 801.  GROUND VERIFICATION TESTS SUCCESSFUL.
